Skip to main content Skip to main navigation menu Skip to site footer
Page Header Logo
  • Current
  • Archives
  • About
    • About the Journal
    • Submissions
    • Editorial Team
    • Privacy Statement
    • Contact
  • Publication Ethics
Search
  • Register
  • Login
  • JOURNALS
  1. Home /
  2. Archives /
  3. Vol 21 No 1 (2024): JPRM

Published: 2024-06-17

Articles

  • Convexity and Monotonicity Analyses for Discrete Fractional Operators with Discrete Exponential Kernes
    Sherif Amirov, Ihsan Hasan Saadullah
    1-14
    • PDF
  • Monotonicity Results For Discrete Caputo-Fabrizio Fractional Operators
    Sherif Amirov, Waad Shaban Mahw Alzebari
    15-23
    • PDF
Make a Submission

JPRM Manuscript Template

Information
  • For Readers
  • For Authors
  • For Librarians
Current Issue
  • Atom logo
  • RSS2 logo
  • RSS1 logo

Copyright © 2024 |Journal of Progressive Research in Mathematics. All rights reserved.|

|ISSN: 2395-0218.

|For any query/ support contact us at editorial@scitecresearch.com, jprmeditor@scitecresearch.com.

About this Publishing System